# SDR QXEA2021070900352

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 7,417 hours, 4,486 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Screw
- Part number: 9037B000104
- Condition: Loose
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RETRACTING THE LANDING GEAR AFTER TAKE OFF, ONE OF THE TINY SETSCREWS LOCATED ON THE LANDING GEAR HANDLE FELL OUT.  FO WAS ABLE TO CATCH THE SCREW, NOW NEEDS RE INSTALLATION.
